Ambrosetti-Prodi형의 해의 다중존재문제
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 565-576
Printed December 1, 2002
김완세
한양대학교
Abstract : 본 개관에서는 Ambrosetti-Prodi형의 해의 다중존재성에 관하여 살펴볼 것이다.
Keywords : Ambrosetti-Prodi type multiplicity, elliptic, parabolic, hyperbolic boundary value problem
MSC numbers : Primary 34B15, 35J25, 35K20, 35L20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd